Follow
Markus Szymik
Markus Szymik
Professor of Mathematics, NTNU Norwegian University of Science and Technology
Verified email at ntnu.no - Homepage
Title
Cited by
Cited by
Year
Grundkurs Topologie
G Laures, M Szymik
Springer Spektrum, 2015
43*2015
Brauer groups for commutative S-algebras
A Baker, B Richter, M Szymik
J. Pure Appl. Algebra 216 (11), 2361-2376, 2012
202012
The homology of the Higman-Thompson groups
M Szymik, N Wahl
Invent. Math. 216, 445-518, 2019
162019
Quandle cohomology is a Quillen cohomology
M Szymik
Trans. Amer. Math. Soc. 371 (8), 5823-5839, 2019
15*2019
Bauer–Furuta invariants and Galois symmetries
M Szymik
The Quarterly Journal of Mathematics 63 (4), 1033-1054, 2012
15*2012
Equivariant stable stems for prime order groups
M Szymik
J. Homotopy Relat. Struct. 2 (1), 141-162, 2007
15*2007
Characteristic cohomotopy classes for families of 4-manifolds
M Szymik
Forum Math. 22, 509-523, 2010
142010
Permutations, power operations, and the center of the category of racks
M Szymik
Communications in Algebra 46 (1), 230-240, 2018
122018
Homotopies and the universal fixed point property
M Szymik
Order 32 (3), 301-311, 2015
112015
Spaces of knotted circles and exotic smooth structures
G Arone, M Szymik
Canad. J. Math. 74 (1), 1-23, 2022
102022
Drinfeld centers for bicategories
E Meir, M Szymik
Doc. Math. 20, 707-735, 2015
92015
Crystals and derived local moduli for ordinary K3 surfaces
M Szymik
Advances in Mathematics 228 (1), 1-21, 2011
9*2011
Commutative S–algebras of prime characteristics and applications to unoriented bordism
M Szymik
Algebr. Geom. Topol. 14 (6), 3717-3743, 2015
82015
The Brauer group of Burnside rings
M Szymik
Journal of Algebra 324 (9), 2589-2593, 2010
82010
K3 spectra
M Szymik
Bulletin of the London Mathematical Society 42 (1), 137-148, 2010
82010
Topological Data Analysis
NA Baas, GE Carlsson, G Quick, M Szymik, M Thaule
Springer International Publishing, 2020
72020
Alexander-Beck modules detect the unknot
M Szymik
Fund. Math. 246, 89-108, 2019
72019
Twisted homological stability for extensions and automorphism groups of free nilpotent groups
M Szymik
Journal of K-Theory 14 (1), 185-201, 2014
72014
Brauer spaces for commutative rings and structured ring spectra
M Szymik
Manifolds and K-theory. Contemp. Math. 682, 189-208, 2017
6*2017
A stable approach to the equivariant Hopf theorem
M Szymik
Topology Appl. 154, 2323-2332, 2007
5*2007
The system can't perform the operation now. Try again later.
Articles 1–20